# SDR SWAA2024050983733

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,034 hours, 23,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR CLOSE ASSIST HANDLE LOOSE.<[01] SECURED CABIN L1 DOOR CLOSE ASSIST HANDLE PER AMM 52-11-00.
